# SDR FDEA202107161796

- Difficulty date: July 16, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 67,277 hours, 26,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2106
- Condition: Delaminated
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E HAS EVIDENCE OF BEING DALAMINATED AFT OF #8 SLAT REPAIRED PER B757 SRM 57-41-01-2R AND 51-70-07-0G PARA 4C
